# SDR CALA2024040400979

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 51,341 hours, 18,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SILL WEB HAS CORROSION   REMOVED CORROSION FROM AFT CARGO SILL WEB ORIGINAL M AT. THIC .045 IAW BAC DWG #146A8123 REV:-F, MAT. LOST .016 AND REMAINING THIC. .029 FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1 A-2.  REMOVED AND REPLACED NEW AFT CARGO SILL WEB IAW BAC DWG
